Pascal and Francis Bibliographic Databases


Search results

Your search


Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 203

  • Page / 9

Selection :

  • and

DERIVATION OF THE ARONSSON EQUATION FOR C1 HAMILTONIANSCRANDALL, Michael G; CHANGYOU WANG; YIFENG YU et al.Transactions of the American Mathematical Society. 2009, Vol 361, Num 1, pp 103-124, issn 0002-9947, 22 p.Article

A Priori Estimate for Convex Solutions to Special Lagrangian Equations and Its ApplicationJINGYI CHEN; WARREN, Micah; YU YUAN et al.Communications on pure and applied mathematics. 2009, Vol 62, Num 4, pp 583-595, issn 0010-3640, 13 p.Article

HOMOGENIZATION OF FRONTS IN HIGHLY HETEROGENEOUS MEDIABARLES, Guy; CESARONI, Annalisa; NOVAGA, Matteo et al.SIAM journal on mathematical analysis. 2011, Vol 43, Num 1-2, pp 212-227, issn 0036-1410, 16 p.Article

A short proof of the C0,α-regularity of viscosity subsolutions for superquadratic viscous Hamilton-Jacobi equations and applicationsBARLES, Guy.Nonlinear analysis. 2010, Vol 73, Num 1, pp 31-47, issn 0362-546X, 17 p.Article

CONVERGENCE OF A GENERALIZED FAST-MARCHING METHOD FOR AN EIKONAL EQUATION WITH A VELOCITY-CHANGING SIGNCARLINI, E; FALCONE, M; FORCADEL, N et al.SIAM journal on numerical analysis. 2009, Vol 46, Num 6, pp 2920-2952, issn 0036-1429, 33 p.Article

The problem of optimal control with reflection studied through a linear optimization problem stated on occupational measuresQUINCAMPOIX, Marc; SEREA, Oana Silvia.Nonlinear analysis. 2010, Vol 72, Num 6, pp 2803-2815, issn 0362-546X, 13 p.Article

Sufficient conditions for the existence of viscosity solutions for nonconvex HamiltoniansPISANTE, Giovanni.SIAM journal on mathematical analysis. 2005, Vol 36, Num 1, pp 186-203, issn 0036-1410, 18 p.Article

FAST SEMI-LAGRANGIAN SCHEMES FOR THE EIKONAL EQUATION AND APPLICATIONSCRISTIANI, Emiliano; FALCONE, Maurizio.SIAM journal on numerical analysis. 2008, Vol 45, Num 5, pp 1979-2011, issn 0036-1429, 33 p.Article

COMPARISON PRINCIPLE FOR A GENERALIZED FAST MARCHING METHODFORCADEL, Nicolas.SIAM journal on numerical analysis. 2010, Vol 47, Num 3, pp 1923-1951, issn 0036-1429, 29 p.Article

On the local semiconcavity of the solutions of the eikonal equationALBANO, Paolo.Nonlinear analysis. 2010, Vol 73, Num 2, pp 458-464, issn 0362-546X, 7 p.Article

NUMERICAL APPROXIMATION FOR A SUPERREPLICATION PROBLEM UNDER GAMMA CONSTRAINTSBOKANOWSKI, Olivier; BRUDER, Benjamin; MAROSO, Stefania et al.SIAM journal on numerical analysis. 2010, Vol 47, Num 3, pp 2289-2320, issn 0036-1429, 32 p.Article

A GENERALIZED FAST MARCHING METHOD FOR DISLOCATION DYNAMICSCARLINI, Elisabetta; FORCADEL, Nicolas; MONNEAU, Régis et al.SIAM journal on numerical analysis. 2011, Vol 49, Num 5-6, pp 2470-2500, issn 0036-1429, 31 p.Article

Hamilton―Jacobi equations in space of measures associated with a system of conservation lawsJIN FENG; NGUYEN, Truyen.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 4, pp 318-390, issn 0021-7824, 73 p.Article

Solutions of nonlinear PDEs in the sense of averagesKAWOHL, Bernd; MANFREDI, Juan; PARVIAINEN, Mikko et al.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 2, pp 173-188, issn 0021-7824, 16 p.Article

L1-APPROXIMATION OF STATIONARY HAMILTON-JACOBI EQUATIONSGUERMOND, Jean-Luc; POPOV, Bojan.SIAM journal on numerical analysis. 2010, Vol 47, Num 1, pp 339-362, issn 0036-1429, 24 p.Article

On viscosity-continuous solutions of the Euler and Navier―Stokes equations with a Navier-type boundary conditionBELLOUT, Hamid; NEUSTUPA, Jirí; PENEL, Patrick et al.Comptes rendus. Mathématique. 2009, Vol 347, Num 19-20, pp 1141-1146, issn 1631-073X, 6 p.Article

A CONVERGENT SCHEME FOR A NON-LOCAL COUPLED SYSTEM MODELLING DISLOCATIONS DENSITIES DYNAMICSEL HAJJ, A; FORCADEL, N.Mathematics of computation. 2008, Vol 77, Num 262, pp 789-812, issn 0025-5718, 24 p.Article

Viscosity Solutions to Degenerate Complex Monge-Ampère EquationsEYSSIDIEUX, Philippe; GUEDJ, Vincent; ZERIAHI, Ahmed et al.Communications on pure and applied mathematics. 2011, Vol 64, Num 8, pp 1059-1094, issn 0010-3640, 36 p.Article

A counterexample to uniqueness of generalized characteristics in Hamilton―Jacobi theorySTRÖMBERG, Thomas.Nonlinear analysis. 2011, Vol 74, Num 7, pp 2758-2762, issn 0362-546X, 5 p.Article

HARNACK'S INEQUALITY FOR VISCOSITY SOLUTIONS TO DEGENERATE ELLIPTIC EQUATIONS IN TWO VARIABLESGRIPENBERG, G.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 11, pp 3703-3708, issn 0002-9939, 6 p.Article

Explicit singular viscosity solutions of the Aronsson equationKATZOURAKIS, Nikolaos I.Comptes rendus. Mathématique. 2011, Vol 349, Num 21-22, pp 1173-1176, issn 1631-073X, 4 p.Article

C1-regularity of the Aronsson equation in R2CHANGYOU WANG; YIFENG YU.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2008, Vol 25, Num 4, pp 659-678, issn 0294-1449, 20 p.Article

The distance function to the boundary, Finsler geometry, and the singular set of viscosity solutions of some Hamilton-Jacobi equationsYANYAN LI; NIRENBERG, Louis.Communications on pure and applied mathematics. 2005, Vol 58, Num 1, pp 85-146, issn 0010-3640, 62 p.Article

Convergence of a non-monotone scheme for Hamilton-Jacobi-Bellman equations with discontinous initial dataBOKANOWSKI, Olivier; MEGDICH, Nadia; ZIDANI, Hasnaa et al.Numerische Mathematik. 2010, Vol 115, Num 1, pp 1-44, issn 0029-599X, 44 p.Article

Large deviations estimates for some non-local equations Fast decaying kernels and explicit boundsBRÄNDLE, C; CHASSEIGNE, E.Nonlinear analysis. 2009, Vol 71, Num 11, pp 5572-5586, issn 0362-546X, 15 p.Article

  • Page / 9